Home » Mental health » Overwhelmed and Jittery

Overwhelmed and Jittery

The wellbutrin is making me even more anxious. I think I am going to come off it,  and then when I see the psychiatrist I will only be on the prozac and he can decide to start me on something else if necessary. The shakes and anxiety are getting to be too much. If I don’t take the clonazepam, I can’t sit still and my hands shake like crazy,  not to mention the racing thoughts. My partner D is being really awesome and patient, thankfully.

I am so glad I have a supportive family and partner. I don’t know what I would do without them.

Advertisements

What do you think?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s